# SDR 2007UALA00774

- Difficulty date: March 14, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 57,624 hours, 16,709 cycles
- Engine: Pwa PW2037
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STRUT BULKHEAD CRACKED AT MAIN FUEL LINE CLAMP BLOCK CONNECTION AT NAC STA 102.1.  MAJOR REPAIR ACCOMPLISHED:  REMOVED 3 ANGLES, 2 FILLER, 2 SEALS AND VBAND. REMOVED WEB. INSTALLED NEW WEB, ANGLES AND FILLERS.  INSTALLED VBAND RETAINER AND 2 SEALS.
